# SDR DALA2023040502667

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT R4 DOOR OF CABIN PAX IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00059: ROTARY SNUBBER WAS REMOVED AND REPLACED BY SERVICEABLE ROTARY SNUBBER PER B757-300 AMM 52-11-10. (2703657)
